# SDR 2001UALA01362

- Difficulty date: July 13, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N976UA
- Make and model: Boeing 737291
- Aircraft serial: 21598
- Aircraft time: 62,068 hours, 48,424 cycles
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED. STR 6L, STA 767.  MAJOR REPAIR ACCOMPLISHED.INSTALLED STRINGER SPLICE AND REPLACED TIE CLIP.
